Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 130439, 5 pages
Research Article

On Best Proximity Point Theorems without Ordering

1Department of Mathematics, Razi University, Kermanshah 67149, Iran
2Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 20 September 2013; Accepted 14 December 2013; Published 16 January 2014

Academic Editor: Calogero Vetro

Copyright © 2014 A. P. Farajzadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Moosa Gabeleh, “Best Proximity Point Theorems via Proximal Non-self Mappings,” Journal Of Optimization Theory And Applications, vol. 164, no. 2, pp. 565–576, 2015. View at Publisher · View at Google Scholar
  • Kasamsuk Ungchittrakool, “A Best Proximity Point Theorem for Generalized Non-Self-Kannan-Type and Chatterjea-Type Mappings and Lipschitzian Mappings in Complete Metric Spaces,” Journal of Function Spaces, vol. 2016, pp. 1–11, 2016. View at Publisher · View at Google Scholar